Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

PCOS, have irregular periods, no improvement with Glycomet, prescribed Gynaset. Will it prove beneficial?

Hi Samuel... I generally dnt get proper periods... as my grany suggested i take the papaya fruit for body heat thus evn if delay i am getn my periods.... Thing is i am having PCOS ...i am taking Glycomet tabs daily.. with doc prescription.... so last mnth when i didnt get my periods for a month my doc prescribed me to take GYNASET Tabs.... for three days(6tabs,day and ni8).... i wana no if this tab provides my periods...
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
PCOS can cause menstrual irregularities like delayed menstruation that may be responsible for your problem,
gynaset contains medroxyprogesterone tablets which after stopping will cause withdrawal bleeding, after that in next cycles you possibly may get regular periods , if not your doctor might kept you on contraceptive pills.
take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor